# SDR ABXA20200320088

- Difficulty date: March 8, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Part number: 218T440713
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW INBD L/E AFT OF #6 SLAT LINK BRACE, THE FIRE DETECTION SUPPORT GUIDE RAIL ATTACH ANGLE IS CRACKED. THE AIRPLANE WAS GROUNDED.
